# SDR DALA2022010600096

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 61,874 hours, 29,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2076116) DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING DAMAGED. 20D EMERGENCY FLOOR LIGHT REPAIRED PER B737 AMM 33-51. OPS CHECK OK.
